Monotone maps: A review

M. W. Hirsch, Hal Smith

Research output: Contribution to journalReview article

81 Scopus citations
Original languageEnglish (US)
Pages (from-to)379-398
Number of pages20
JournalJournal of Difference Equations and Applications
Volume11
Issue number4-5
DOIs
StatePublished - Apr 1 2005

Keywords

  • Monotone maps
  • Strongly monotone maps
  • Strongly order preserving maps

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Cite this